# SDR UIEA2019111425895

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,904 hours, 20,746 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START DURING TAXI IN, WORKED FINE AT DEPARTURE STATION.( PERFORMED APU BITE IAW AMM 49-61-05, NO FAULTS NOTED AT THIS TIME. OPS CHECKED APU IAW AMM 49-11-00, OPS CHECK GOOD AT THIS TIME. )
